# SDR V0XD201403120047

- Difficulty date: March 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INNER DOORWAY SKIN AT FS 280.00 CORRODED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS & INSTALLED IAW  REO 670-53-11-745 DATED 2012-09-08.  NDT PERFORMED, NO INDICATIONS NOTED.
